Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Definity

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 10-20-2011, 12:45 AM
MinnieSota Girl MinnieSota Girl is offline
Junior Member
 
Join Date: Oct 2011
Posts: 1
Exclamation Reaction/Pain

I had a cardio stress echo earlier today. The definity dye was used in small doses 3 separate times during my 30 minute test. The test went well and I was feeling fine until I went to sit up and get dressed. First the palms of my hands became bright red and started itching like crazy! I was itching them like mad and showed the tech what was happening. He seemed surprised because he had not seen this kind of reaction before. Next the bottoms of my feet started itching as well- although not as severely as my hands. When he left the room to let me dress, my upper back between my shoulder blades started aching severely I couldn't catch my breath and I felt like someone had punched me full throttle in my upper back!! Positional changes did not help at all! I was really scared because I knew it had to be a reaction, ( I'm a RN) but they did not seem to think this was "typical" and thought it was due to a massage I mentioned I had had the day before. NO WAY WAS THIS TRUE! after offering some ice for my back and letting my lie down for 20 minutes or so I finally left feeling 90% better. My hands were no longer itchy and red and my upper back pain had pretty much resolved. The Tech told me that if it were a reaction that I should have had it immediately and in my LOWER back. My point is this: people are unique and can react in different "expected" ways. It wasn't until I did some research that I learned my reaction was unique to the Heart Clinic I visited, but not to this drug!!!!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:18 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.